| taille du texte : S-M-L |
| impression | intranet

Dominant structures in jet streams

type de publication      article dans une revue internationale avec comité de lecture
date de publication 2006
auteur(s) Goncharov V.P.; Pavlov Vadim
journal (abréviation) Journal of Experimental and Theorical Physics Letters (J Exp Theor Phys Lett)
volume (numéro) 84 (7)
pages 384 – 390
résumé A Hamiltonian version has been formulated for the model of axisymmetric equally rotating jet streams with a free boundary. In the framework of this approach, dominant structures, i.e., structure elements appearing in strongly disturbed jet streams at the preturbulent stage of their decay, are studied. It has been shown that compactons, i.e., solution with a compact support, can be such dominant structures. Analysis of the mechanism of the instability of compactons shows the possibility of collapse, which occurs almost without deformation of their shape but leads to the intensification of the vortex sheet at the boundary according to the law (t 0 − t)−1, where t 0 is the collapse time.
lien lien  
Exporter la citation au format CSV (pour Excel) ou BiBTeX (pour LaTeX).